Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Rashes Reappear After 5 Months For HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...like the symptoms originally did for the TB. This can hold true for other infections. IRIS symptoms are mostly different than and should not be confused with the possible side effects from starting HIV drugs, like fever or skin rash. If side effects do occur, they usually appear soon after starting your meds. Within a few weeks your body usually adjusts to them and they go away. However, there may be some overlap of time between drug side...
Ask the Experts

please describe Acute Retrovirus Seroconversion rash that you have seen.

Dr. Bob,Hello good man. Gay male, neg, awaiting hopefully another 45 days for a 90 day woohoo after getting the mild assurance of a 25 day woo hoo after "low risk" one night unproteceted oral and topping non insertive anal frottage with another...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...sides of the body equally), located on the face and body, but also possibly the arms, legs, palms, and soles. Other possible skin rashes reported during primary infections include "roseola-like" rashes, urticaria (hives), vesicular... Read more »

Rash,White Tongue!!!!Hiv????Help!!!!

i performed oral sex on a female 9 months ago. i only licked her clitoris for a short period of time. 4 months later i develop a hives type rash only on my forearms, elbows, butt, and lower legs. it comes and goes daily within 1 hour of forming,...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...You dont' say whether you have been tested for HIV already. The rash you describe would not be typical for HIV infection. I suggest you see an MD and get it checked out.MH Read more »

hiv med rash

i was diagnosed 5 months ago..with a cd4 count of 261 and a viral load of 204,000...my doctor put me on sudtiva and combivir, but with in 7-10 days i broke out into a rash. He took me off these and put me on a combivir/reyataz combo... with the same...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...there is an underlying skin condition/infection that is flaring up with treatment. Some patients do have a high tendency to get rashes on a variety of drugs which can be hard to prove exactly why. I sometimes use steroids and antihistamines to... Read more »

Thanks for the wonderful forum

Dr Bob , Howdy. This forum has been my only consolation during the last few weeks . However i do not quite undestand some of the facts quoted . For example u say that receptive anal sex carries max risk at0.1-3. Do u mean protected or ...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...should ask them. And while you're at it, ask them how they do that wine into blood trick. I never understood that either. Last, skin rashes cannot be used to diagnose HIV. If you've had a significant exposure, you'll need to be tested in three... Read more »
Articles
AIDSinfo

An Overview of Ziagen (Abacavir)

...can occur at any time. Individuals taking abacavir sulfate should stop taking it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea,... Read more »
Test Positive Aware Network

Viramune

...needed if they are taken at the same time. Kaletra should be increased to three tablets twice a day in people who previously took HIV drugs. Use caution with anti-convulsants: Dilantin (phenytoin), phenobarbital, and Tegretol (carbamazepine). The... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

...affect women living with HIV infection. To date, the medical community has focused a large amount of its research efforts on HIV/AIDS in men. 1 , 2 However, both clinical experience and the observational data that we do have suggest that,... Read more »
Test Positive Aware Network

Rescriptor

...complete potential side effects and interactions. Doctor Rescriptor (delavirdine) was approved for the treatment of HIV infection in 1997. The dosing regimen of this antiretroviral is a good example of the large number of pills that had... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Please advice me!

Posted by Ogreko, 1 Reply
...-Abril 7 oraquick finger droop of blood...Thanks God Negative...... After two weeks of exposure i had fever, relly bad fever, skin rash, and I still have the skin rash. Sicne yesterday i fell light-head, sleepy, tired.... I dont know what to... Read more »

Pityriasis Rosea

Posted by Anonymous, 2 Replies
...is Pityriasis Rosea a skin rash among HIV poz people or is it just a common rash among young people ? can someone please help me Read more »